# SDR REX2018F00000

- Difficulty date: May 7, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT OBSERVED A STRONG ELECTRICAL ODOR COMING FROM THE GALLEY FORWARD AREA. THIS WAS FOLLOWED BY A GALLEY HEATER OVERHEAT LIGHT. CONFIRMED SMELL COMING FROM GALLEY HEATER, DEFERRING THE GALLEY HEATER IAW MEL 21-40-1. ALL MAINTENANCE PROCEDURES COMPLIED WITH. REMOVED AND REPLACED GALLEY HEATER IAW AMM 21-23-64. OPS CHECKS GOOD.
